# SDR AALA20121129017

- Difficulty date: November 29, 2012
- Submitted: December 3, 2012
- Operation: Air carrier
- Aircraft: N33502
- Make and model: Doug DC-9-82
- Aircraft serial: 49739
- Aircraft time: 67,166 hours, 35,006 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER DORSAL LEADING EDGE REQUIRES DOUBLER AT STATION ZFS 52.267 DUE TO 9 HOLES BEING TO DEEP FOR REPAIR BUSHINGS.  INSTALLED REPAIR DOUBLER PER SRM 55-03-00 PARAGRAPH 28.
